# SDR HNAA2017103000361

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 61,752 hours, 69,277 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF,  NR 2 ITT INDICATOR STUCK AT 1050. ALL OTHER ENGINE PARAMETERS AND INDICATIONS WERE NORMAL.   POWERED AIRCRAFT DOWN AND REAPPLIED POWER. TESTED NR 2 ITT INDICATOR. OPERATED NORMAL. GROUND RAN THE AIRCRAFT.  ALL INDICATIONS OPERATE NORMAL AT THIS TIME. OKAY FOR SERVICE.
